# SDR SWAA2022061613233

- Difficulty date: May 29, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN RIB #8 AT VERTICAL STABILIZER 2022-291513 / [01] REPLACED RIB 8 ON DORSAL FIN AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 174A0103 REV -: AND MEASURES OF CRACK IS L: 0.260 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-22.;[02] REPLACED RIB 8 ON DORSAL FIN AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 174A0103 REV -: AND MEASURES OF CRACK IS L: 0.260 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-22.
